# SDR HEEA0011386

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9151A
- Make and model: Aerosp SA315B
- Aircraft serial: 238540
- System (JASC): 6300 · Main Rotor Drive System
- Part: Shaft Assy
- Part number: 3160S68100004
- Condition: Bearing Rough
- Location: M/R
- Part time: 7,723 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R SHAFT ASSY ROUGH BEARINGS.
